# SDR VJ970149

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, LEFT WHEELWELL, FORWARD BULKHEAD, OUTBOARD PULLEY BRACKET FOR AILERON AND SPOILER CABLES LOWER OUTBOARD ATTACH LEG CRACKED.  REMOVED LT AILERON AND SPOILER PULLET BRACKET, OPS FUNCTIONAL CHECK GOOD IAW DC-9 MM 27-10-0.  (M)
